Accessibility navigation

On M-ideals and o-O type spaces

Perfekt, K.-M. (2017) On M-ideals and o-O type spaces. Mathematica Scandinavica, 102 (1). pp. 151-160. ISSN 1903-1807

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Official URL:


We consider pairs of Banach spaces (M0,M)(M0,M) such that M0M0 is defined in terms of a little-oo condition, and MM is defined by the corresponding big-OO condition. The construction is general and pairs include function spaces of vanishing and bounded mean oscillation, vanishing weighted and weighted spaces of functions or their derivatives, Möbius invariant spaces of analytic functions, Lipschitz-Hölder spaces, etc. It has previously been shown that the bidual M∗∗0M0∗∗ of M0M0 is isometrically isomorphic with MM. The main result of this paper is that M0M0 is an M-ideal in MM. This has several useful consequences: M0M0 has Pełczýnskis properties (u) and (V), M0M0 is proximinal in MM, and M∗0M0∗ is a strongly unique predual of MM, while M0M0 itself never is a strongly unique predual.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:71563
Publisher:Mathematica Scandinavica


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation